# SDR USAA001187

- Difficulty date: July 17, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Part time: 42,638 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM CORRODED 1 INCH BY 4 INCH AREA, 328 LBL 10 UPPER CHORD LOWER SURFACE.  CORROSION LEVEL 1, TASK NR C53-107-01.  REMOVED AND REPLACED T-CAP PER SRM 53-10-51.  (M)
